# SDR RAIA00501041

- Difficulty date: January 20, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 17,449 hours, 15,722 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5555 - STL - ENG 1 ANTI-ICE FAIL MESSAGE ON EICAS.  MAINTENANCE DEFERRED THE NR 1 ENGINE ANTI-ICE VALVE.
